# SDR SIMA2732

- Difficulty date: September 29, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- Aircraft time: 1,944 hours, 1,860 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990137
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIC - FLT 4940 - DURING TAKEOFF, CREW NOTED E2 THRUST REVERSER DISAGREE MESSAGE ON EICAS.  TAKEOFF ABORTED, AIRCRAFT RETURNED TO GATE.  PUT ON  MEL AT THIS TIME. MAINTENANCE FOUND RIGHT ENGINE THRUST REVERSER LOWER STOW SWITCH STUCK.  REMOVED SWITCH, LUBED, AND REINSTALLED IAW EMB MM.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
